MathSciNet Relay Station
MathSciNet bibliographic data
MR2558703 11P83 (11F20 11F33 11P82)
Radu, Silviu An algorithmic approach to Ramanujan's congruences. Ramanujan J. 20 (2009), no. 2, 215–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement